×

Found 303 Documents (Results 1–100)

100
MathJax

Piece-wise analytic trajectory computation for polytopic switching between stable affine systems. (English) Zbl 07300846

Proceedings of the 23rd ACM international conference on hybrid systems: computation and control, HSCC 2020, Sydney, Australia and virtual, April 21–24, 2020. New York, NY: Association for Computing Machinery (ACM). Article No. 5, 11 p. (2020).
MSC:  68Q45 68Q60 93C30
PDF BibTeX XML Cite
Full Text: DOI

A system of functions biorthogonal with the derivatives of Chebyshev second-kind polynomials of a complex variable. (English. Ukrainian original) Zbl 1450.30015

J. Math. Sci., New York 249, No. 5, 786-803 (2020); translation from Ukr. Mat. Visn. 17, No. 2, 256-277 (2020).
MSC:  30C10 30B50
PDF BibTeX XML Cite
Full Text: DOI

Method of normalized systems of functions. (Метод нормированных систем функций.) (Russian) Zbl 1297.35005

Chelyabinsk: Izd. Tsentr Yuzhno-Ural’skiĭ Gosudarstvennyĭ Universitet (ISBN 978-5-696-04562-7/hbk). 452 p. (2014).
PDF BibTeX XML Cite

Solutions of hypersingular integral equations over circular domains by a spectral method. (English) Zbl 1340.65316

Brandts, J. (ed.) et al., Proceedings of the international conference ‘Applications of mathematics’, Prague, Czech Republic, May 15–17, 2013. In honor of the 70th birthday of Karel Segeth. Prague: Academy of Sciences of the Czech Republic, Institute of Mathematics (ISBN 978-80-85823-61-5). 52-66 (2013).
MSC:  65R20 76B15 45E10
PDF BibTeX XML Cite
Full Text: Link

Asymptotic expansions for distributions of sums of independent random vectors. (English) Zbl 1287.60032

Shiryaev, Albert N. (ed.) et al., Prokhorov and contemporary probability theory. In honor of Yuri V. Prokhorov on the occasion of his 80th birthday. Berlin: Springer (ISBN 978-3-642-33548-8/hbk; 978-3-642-33549-5/ebook). Springer Proceedings in Mathematics & Statistics 33, 107-125 (2013).
MSC:  60F05
PDF BibTeX XML Cite
Full Text: DOI

Accelerating the secure distributed computation of the mean by a Chebyshev expansion. (English) Zbl 1292.68055

Susilo, Willy (ed.) et al., Information security and privacy. 17th Australasian conference, ACISP 2012, Wollongong, NSW, Australia, July 9–11, 2012. Proceedings. Berlin: Springer (ISBN 978-3-642-31447-6/pbk). Lecture Notes in Computer Science 7372, 57-70 (2012).
MSC:  68P25 94A62
PDF BibTeX XML Cite
Full Text: DOI

Applications of a numerical spectral expansion method to problems in physics; a retrospective. (English) Zbl 1191.65187

Ball, Joseph A. (ed.) et al., Topics in operator theory. Volume 2: Systems and mathematical physics. Proceedings of the 19th international workshop on operator theory and applications (IWOTA), College of William and Mary, Williamsburg, VA, USA, July 22–26, 2008. A tribute to Israel Gohberg on the occasion of his 80th birthday. Basel: Birkhäuser (ISBN 978-3-0346-0160-3/hbk; 978-3-0346-0163-4/set; 978-3-0346-0161-0/ebook). Operator Theory: Advances and Applications 203, 409-426 (2010).
MSC:  65R20 45B05
PDF BibTeX XML Cite

Discretized fractional calculus with a series of Chebyshev polynomial. (English) Zbl 1337.26013

Seda, Anthony (ed.) et al., Proceedings of the Irish conference on the mathematical foundations of computer science and information technology (MFCSIT 2006), National University of Ireland, Cork, Ireland, August 1–5, 2006. Amsterdam: Elsevier. Electronic Notes in Theoretical Computer Science 225, 239-244 (2009).
MSC:  26A33 41A50 65D32
PDF BibTeX XML Cite
Full Text: DOI

On the harmonic analysis of functions of a real variable on a sphere. (Russian, English) Zbl 1121.42008

Zh. Vychisl. Mat. Mat. Fiz. 44, No. 11, 1964-1971 (2004); translation in Comput. Math. Math. Phys. 44, No. 11, 1867-1974 (2004).
MSC:  42B05 42C10 12E10
PDF BibTeX XML Cite

\(p\)-adic analysis and the calculus of finite differences. (English) Zbl 1038.11077

Schikhof, W. H. (ed.) et al., Ultrametric functional analysis. Proceedings of the seventh international conference on \(p\)-adic functional analysis, Nijmegen, The Netherlands, June 17–21, 2002. Providence, RI: American Mathematical Society (AMS) (ISBN 0-8218-2889-4/pbk). Contemp. Math. 319, 413-422 (2003).
PDF BibTeX XML Cite

Filter Results by …

Document Type

Reviewing State

all top 5

Author

all top 5

Serial

all top 5

Year of Publication

all top 3

Classification